# SDR SPAA00008

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE FORWARD AISLE EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE.  THE ASSOCIATED SYSTEM BATTERY CHARGER WAS REPLACED.  SUBSEQUENT SYSTEM TEST WAS SATISFACTORY PER BMM 33-51-81.
